MathSciNet Relay Station
MathSciNet bibliographic data
MR1949879 46B20 (46B04 46B09)
Dilworth, S. J.; Patterson, Joseph P. An extension of Elton's $l^n_1$ theorem to complex Banach spaces. Proc. Amer. Math. Soc. 131 (2003), no. 5, 1489–1500.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement